# SDR 2003FA0000511

- Difficulty date: April 25, 2003
- Submitted: May 19, 2003
- Operation: General aviation
- Aircraft: N8051M
- Make and model: Robsin R22BETA
- Aircraft serial: 1168
- Engine: Lyc O320*
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: A1581
- Part serial: 96399602
- Condition: Rough
- Location: Spindle
- Part time: 464 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTORCRAFT EXPERIENCED UNUSUAL VIBRATION.  REMOVED MAIN ROTOR BLADES FOUND UPON VISUAL (BY FEEL) SPINDLE BEARINGS WERE ROUGH AND BRINELD.  FACTORY STATES THIS IS CAUSED BY MAIN ROTOR OVERSPEEDS.  IF AIRCRAFT/ROTORCAFT EXPERIENCES UNUSUAL VIBRATION TO CHECK SPINDLE BEARINGS FOR CONDITION.
